메뉴 건너뛰기




Volumn 32, Issue 7, 1999, Pages 755-763

Calculation of nonlinear magnetic susceptibility tensors for a ferromagnet

Author keywords

[No Author keywords available]

Indexed keywords

EQUATIONS OF MOTION; FERROMAGNETISM; MAGNETIC FIELDS; MAGNETIZATION; MAGNETOSTATICS; MAGNETS; NONLINEAR OPTICS; RESONATORS;

EID: 0033531569     PISSN: 00223727     EISSN: None     Source Type: Journal    
DOI: 10.1088/0022-3727/32/7/002     Document Type: Article
Times cited : (6)

References (19)
  • 13
    • 0344336273 scopus 로고    scopus 로고
    • PhD Thesis Universiti Sains Malaysia, submitted
    • Lim S-C PhD Thesis Universiti Sains Malaysia, submitted
    • Lim, S.-C.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.